# SDR ASOA05680

- Difficulty date: August 20, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: 601R3198059
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE BOTTOM STEP ON THE PASSENGER DOOR WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
